# SDR IPXA12671832

- Difficulty date: February 13, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 42,045 hours, 13,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51732
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FOUND MAIN CARGO DECK INTERIOR FLOORBEAM CORRODED AT BS 1263, RBL 78.  CORROSION 1 INCH (LENGTH) X 0.48 INCH (WIDTH).  REPAIRED IAW SRM 53-00-51.
